Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Medication for recurrent nasal polyp?

User rating for this question
Answered by

Oncologist, Surgical
Practicing since : 2008
Answered : 576 Questions
Dear Dr.,
I am having a reoccurence of a Nasal Polyp while travelling in India and would like to know which Indian medicamentation you would suggest.
I am from Germany and have been treated with medicaments successfully last year but don't recall the exact name (and probably it is called differently in India anyhow).
Your feedback is much appreciated
Posted Mon, 6 May 2013 in General Health
Answered by Dr. Rohan Khandelwal 1 hour later
Dear Sir,

Sorry to hear about your problem. Sometimes the climate in India precipitates symptoms related to nasal polyps and they can be very annoying. You should take steam twice a day as it helps to open up the sinuses. In addition you can try Budecort or Fluticasone nasal spray along with Azelastine. This spray will help in keeping the symptoms at bay and sometimes also cause slight reduction in size of the polyp. You should take one spray in each nostril, twice a day. They might cause a slight bitter taste in your mouth, so rinse your mouth 5-10 mins after taking the spray.
Following this trip, you should consult an ENT surgeon and consider surgical removal of these polyps.

Hoping for the best. Please feel free to clarify any other query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor